Renato Alvarez-Nodarse
Renato Alvarez-Nodarse
Department of Mathematical Anaylsis, Universidad de Sevilla, Spain
Bestätigte E-Mail-Adresse bei us.es - Startseite
TitelZitiert vonJahr
On the q-polynomials: a distributional study
JC Medem, R Álvarez-Nodarse, F Marcellán
Journal of computational and applied mathematics 135 (2), 157-196, 2001
652001
Polinomios hipergemétricos y q-polinomios.
R Álvarez-Nodarse
Prensas Universitarias de Zaragoza 26, 343, 2003
54*2003
On the “Favard theorem” and its extensions
F Marcellán, R Álvarez-Nodarse
Journal of computational and applied mathematics 127 (1-2), 231-254, 2001
482001
On characterizations of classical polynomials
R Álvarez-Nodarse
Journal of computational and applied Mathematics 196 (1), 320-337, 2006
472006
Asymptotic properties of generalized Laguerre orthogonal polynomials
R Álvarez Nodarse, JJ Moreno Balcázar
Indagationes Mathematicae, 15 (2), 151-165., 2004
472004
Symmetries shape the current in ratchets induced by a biharmonic driving force
NR Quintero, JA Cuesta, R Alvarez-Nodarse
Physical Review E 81 (3), 030102, 2010
412010
Recurrence relations for radial wavefunctions for the Nth-dimensional oscillators and hydrogenlike atoms
JL Cardoso, R Álvarez-Nodarse
Journal of Physics A: Mathematical and General 36 (8), 2055, 2003
382003
Modified Clebsch-Gordan-type expansions for products of discrete hypergeometric polynomials
R Alvarez-Nodarse, RJ Yánez, JS Dehesa
Journal of Computational and Applied Mathematics 89 (1), 171-197, 1998
371998
q-Deformed vibron model for diatomic molecules
RN Alvarez, D Bonatsos, YF Smirnov
Physical Review A 50 (2), 1088, 1994
351994
q-Classical polynomials and the q-Askey and Nikiforov–Uvarov tableaus
R Álvarez-Nodarse, JC Medem
Journal of computational and applied mathematics 135 (2), 197-223, 2001
342001
Modifications of quasi-definite linear functionals via addition of delta and derivatives of delta Dirac functions
R Alvarez-Nodarse, J Arvesu, F Marcellán
Indagationes Mathematicae 15 (1), 1-20, 2004
292004
WKB approximation and Krall-type orthogonal polynomials
R Álvarez-Nodarse, F Marcellán, J Petronilho
Acta Applicandae Mathematica 54 (1), 27-58, 1998
291998
On the q-polynomials in the exponential lattice x (s)= c_1 q^s + c_3
R Álvarez-Nodarse, J Arvesú
Integral Transforms and Special Functions 8 (3-4), 299-324, 1999
281999
The dual Hahn q-polynomials in the lattice and the q-algebras and
R Álvarez-Nodarse, YF Smirnov
Journal of Physics A: Mathematical and General 29 (7), 1435, 1996
261996
Jacobi-Sobolev-type orthogonal polynomials: Second-order differential equation and zeros
J Arvesú, R Álvarez-Nodarse, F Marcellán, K Pan
Journal of computational and applied mathematics 90 (2), 135-156, 1998
241998
On some tridiagonal k-Toeplitz matrices: Algebraic and analytical aspects. Applications
R Álvarez-Nodarse, J Petronilho, NR Quintero
Journal of computational and applied mathematics 184 (2), 518-537, 2005
232005
Recurrence relations for connection coefficients between q-orthogonal polynomials of discrete variables in the non-uniform lattice
R Álvarez-Nodarse, A Ronveaux
Journal of Physics A: Mathematical and General 29 (22), 7165, 1996
221996
Propulsion efficiency of a dynamic self-assembled helical ribbon
N Casic, N Quintero, R Alvarez-Nodarse, FG Mertens, L Jibuti, ...
Physical review letters 110 (16), 168302, 2013
212013
Difference equation for modifications of Meixner polynomials
R Alvareznodarse, F Marcellán
Journal of mathematical analysis and applications 194 (1), 250-258, 1995
211995
A generalization of the classical Laguerre polynomials
R Álvarez-Nodarse, F Marcellán
Rendiconti del Circolo Matematico di Palermo 44 (2), 315-329, 1995
211995
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20